MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI512
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted (specific date not reported) due to unknown reason.It is unknown if there are plans to reimplant the patient as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
NUCLEUS CI512 COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25618428
Report Number6000034-2026-02223
Device Sequence Number16001097
Product Code MCM
UDI-Device Identifier09321502014564
UDI-Public(01)09321502014564(11)100216(17)120215
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2012
Device Model NumberCI512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale